MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLD COLL SET, 21GX0.75, HOLDER

Medline Industries, LP MEDLINE; BLD COLL SET, 21GX0.75, HOLDER
Catalog Number OGBCS21GT
Medical Device Problem Codes Fluid/Blood Leak (1250); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when drawing blood with ongaurd blood collection sets the hub where the rubber and needle meet is faulty.Allowing blood to continuously flow during the collection process.".
 
Additional Manufacturer Narrative
The customer reported that when drawing blood with ongaurd blood collection sets, the hub where the rubber and needle meet is faulty, allowing blood to continuously flow during the collection process; no injury was reported.A sample was not received for investigation; investigation included vendor internal investigation including dhr review, inspection records review, retention sample testing, and review of recent complaint trends/scar activity for the last three trend reports.No abnormalities were found and the complaint could not be confirmed.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLD COLL SET, 21GX0.75, HOLDER
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50839601
Report Number1417592-2026-46011
Device Sequence Number13331633
Product Code FPA
UDI-Device Identifier10197344112074
UDI-Public10197344112074
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151991
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberOGBCS21GT
Device Lot Number250401
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown